# SDR IXXA20130415009O

- Difficulty date: April 16, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 94,987 hours, 23,710 cycles
- Engine: Ge CFM562C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH ATI BIRD STRIKE INSPECTION JOB CARD 13.01-4. DAMAGE WAS FOUND TO NR 13 AND 14 FAN BLADES.  R & R 44C1 FAN BLADES IAW AMM 72-21-00.  OPS CHECKS GOOD IAW ENGINE RUN HANDBOOK 70.01.
